Ukrainian Mathematical Journal

, Volume 43, Issue 7–8, pp 1027–1031 | Cite as

A certain class of metabelian groups with complemented subgroups

  • L. M. Klyatskaya
Brief Communications


The metabelian periodic groups, in which all serving subgroups of each maximal abelian subgroup are complemented, are studied. A presentation of arbitrary groups of this kind is given.


Abelian Subgroup Periodic Group Arbitrary Group Metabelian Group Maximal Abelian Subgroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. N. Chernikov, “Groups with systems of complemented subgroups,” Mat. Sb.,35, No. 1, 93–128 (1954).Google Scholar
  2. 2.
    S. N. Chernikov, “Investigation of groups with given properties of subgroups,” Ukr. Mat. Zh.,21, No. 2, 193–209 (1969).Google Scholar
  3. 3.
    D. I. Zaitsev and L. M. Klyatskaya, “Groups with a certain system of complemented abelian subgroups,” in: Groups with Systems of Complemented Subgroups [in Russian], Inst. Mat., Akad. Nauk Ukrainian SSR, Kiev (1971), pp. 180–222.Google Scholar
  4. 4.
    L. M. Klyatskaya, “On groups with complemented serving subgroups,” in: Eighth All-Union Symposium on Group Theory [in Russian], Abstracts of Reports (Sumy, May 25–27, 1982), Inst. Mat., Akad. Nauk Ukrainian SSR, Kiev (1982), pp. 51–52.Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • L. M. Klyatskaya
    • 1
  1. 1.Cherkassy Polytechnic InstituteUSSR

Personalised recommendations